Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


Upper Bound of the Second Order Hankel Determinant for a Class of Functions with Positive Real Part

PP: 35-39
Liangpeng Xiong,
In this paper, we find estimates on the upper bound of the Hankel determinant for a general class Sn(j) of functions defined by the known S˘al˘agean derivative operator as well as the j(z), where j(z) are positive real part functions and symmetric with respect to the real axis. Several useful consequences are obtained as special cases.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved